# SDR CALA2021061400871

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 43,053 hours, 21,244 cycles
- System (JASC): 3820 · Wash Water System
- Part: Vent Line
- Condition: Leaking
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

REF LP 6472922 CREW REPORTS WATER LEAK IN FWD GALLEY COMING FROM BEHAND THE COFFEE MAKER. SHUT OFF WATER AND LEAK STOPPED. REF LP 6472922, SERVICED WATER FULL REMOVED COFFEE MAKER WITH ENG RUNNING FOUND WATER POURING OUT OF THE CHECK VALVE VENT LINE BEHIND THE FWD GALLEY AND FWD DRAIN MAST. PARTS ADDED. PLACED ITEM ON MEL AND COMPLIED WITH THE REQ OF THE DDP. PART ORDERED WILL NOT ARRIVE BEFORE AC DEPARTURE. NOC  DESK: 320  NAME: ES DATE: 14-JUN-21- APPROVED COMPLIED WITH MEL DDP. LOG PAGE OPEN FURTHER DETAILS AWAITED.
